# SDR UPS08M53720

- Difficulty date: October 6, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 51,111 hours, 8,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: SB115700635
- Part serial: TAG01031243
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING LOWER WINGLET AFT FITTING FOUND CRACKED.  RT WING LOWER WINGLET AFT FITTING REPLACED AS PER EO MD11-5720-27 680-A, APPENDIX E.
